Ladies, Be Careful with The Pill. It Could Make You Feel Depressed.

Ladies love the pill. These days it’s become a necessity, because let’s face it, no one wants an unplanned pregnancy. But it also has a dark secret to it.

The Pill can cause depression.

In a new study published in the Journal of the American Medical Association Psychiatry, they found a link between using hormonal contraceptives and developing depression later on. The risk is also highest among adolescent girls (ages 15-19).

Pills depression

What if you’re a girl in that age group, and you’re on the pill? Should you worry?

Yes and no. Yes, because you don’t know for sure if you’re one of those at risk. But also no, because the risk factor is small. The study found out that only about 2.2 out of 100 women on oral contraceptives developed depression later in life.

the pill depression

But that’s still worrying. Should you stop taking the pill?

Nope. A thousand times nope! Unplanned pregnancy is still a bigger risk. Surely you’re not willing to take it.

the pill depression